# SDR ASOA2013121309650

- Difficulty date: December 2, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 29,302 hours, 21,499 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Lt Mlg
- Part time: 998,856 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF LT TRUNNION STRAP AND AFT MLG DOOR HINGE, THREE HOLES OVERSIZED BEYOND SB670BA-57-020-01.  COMPLIED REO 670-57-21-641, REV. P1.  MAJOR REPAIR.
